# SDR IPXA2015091793601

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,264 hours, 14,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 885201
- Part serial: A96
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AT 120 KTS ON T/O ROLL WITH FLAPS 15 AND T/O POWER SET, RECEIVED GEAR NOT DOWN EICAS MESSAGE, CONFIG LIGHT AND AUDIBLE WARNING HORN.  ALL REMAINED ON FOR ENTIRE LIGHT.  ALL OTHER GEAR INDICATIONS WERE NORMAL. C/O FIM 31-51-00-815-812 AND PERFORMED PSEU BITE TEST IAW FIM 32-09-03-8, FIG 103, REV 115.01 07/22/15.  FOUND SEVERAL FAULTS DISPLAYED.  FAULT CODE: 302, 300, 286, 285, 284, 282 , 403, 402, 401, 201, 900, 901, 894, 104, 283, 301, 211 AND CARD FAULT 002.  R & R PSEU IAW AMM 32-09-04-4, REV 115.02
